Skip to main content
Fig. 2 | BMC Cancer

Fig. 2

From: Severe colitis after PD-1 blockade with nivolumab in advanced melanoma patients: potential role of Th1-dominant immune response in immune-related adverse events: two case reports

Fig. 2

Clinicopathological findings of colitis in case 2: a Computed tomography of the abdomen on Day 87 after initiation of nivolumab showed an edematous lesion involving the rectosigmoid colon. b (a) Colonoscopy on Day 88 revealed erosion and an ulcerative lesion from the cecum to the sigmoid colon. (b) Colonoscopy on Day 95 showed improvement of colitis after corticosteroids administration. (c) (d) Immunohistochemical staining (CD8, CD4 and T-bet) of colon biopsy samples on Day 88 and Day 95. (e) (f) Immunohistochemical staining (CD8, CD4 and Foxp3) of colon biopsy samples on Day 88 and Day 95 showed reduced infiltration of CD8+ and T-bet+ cells after corticosteroids administration

Back to article page
\